Central Graph of Quadrilateral Snakes with Chromatic Number

Akhlak Mansuri, Rohit Mehta, R S Chandel


This article shows the study about the harmonious coloring and to investigate the harmonious chromatic number of the central graph of quadrilateral snake, double quadrilateral snake, triple quadrilateral snake, k-quadrilateral snake, alternate quadrilateral snake, double alternate quadrilateral snake, triple alternate quadrilateral snake and k-alternate quadrilateral snake, denoted by C(Qn), C(DQn), C(TQn), C(kQn), C(AQn), C(D(AQn)), C(T(AQn)), C(k(AQn)) respectively.


Harmonious coloring, Harmonious chromatic number, Cen- tral graph, Quadrilateral and alternate quadrilateral snakes

Full Text:



Agasthi P., Parvathi N., On Some Labeling of Quadrilateral Snake, International Journal of Pure and Applied Mathematics, 119(12), (2018), 2975-2992.

Bondy J. A. and Murty U.S.R., Graph theory with Applications, London: MacMillan, (1976).

Gallian J. 1 A. , A Dynamic survey of graph labeling, The electronic Journal of Combinatorics,


Gopi R. , Odd sum labeling of alternative quadrilateral snake, Internat. J. EnginSci., Advan. Comput. and Bio-Tech. , 7(3),(2016), 73-77.

Harary F. , Graph Theory, Narosa Publishing home, (1969).

Hopcroft J. and Krishnamoorthy M.S. , On the harmonious coloring of graphs, SIAM J. Algebra Discrete Math, 4, (1983), 306-311.

MansuriA. , On harmonious Chromatic Number of Triple star graph, Journal of Hyperstruc tures, 5(1), (2016), 26-32.

Miller Z. , Pritikin D. : The harmonious coloring number of a graph, Discrete Mathematics, 93, (1991), 211-228.

Ponraj R. and Narayanan S. S., Dierence Cordiality of Some Snake Graphs obtained from double alternate snake graphs, Global J. Math. Sciences: Theory and Practical, (5), (2013),


Ponraj R. and Narayanan S. S., Dierence Cordiality of Some Snake Graphs, J. Appl. Math.& Informatics, 32(3-4), (2014), 377-387.

Ponraj R. and Narayanan S. S., Dierence Cordiality of Some derived Graphs, J. Math. Combin., (4), (2013), 37-48.

Ponraj R. and Narayanan S. S. and Kala R., Dierence cordial labeling of graphs obtained from double snakes, Internat. J. of Math. Research, (5), (2013), 317-322.

Rathod N. B. and Kanani K. K. , V4-cordial labeling of quadrilateral snakes, Internat. J. Emerging Tech. Appl. Eng., Tech., Sci., (9), (2016), 45-51.

Sandhya S. S. , Ebin Raja Merly E. and Deepa S.D., Heronian Mean Labeling of Triple Triangular and Triple Quadrilateral Snake Graphs, International Journal of Applied Mathematical Sciences , 9(2), (2016), 177-186.

Sandhya S. S. , Raja Merly E. and Shiny B. , Subdivision of super geometric mean labeling for quadrilateral snake graphs, Internat. J. Math. Trends Tech. , 24(1), (2015), 1-16.

Sandhya S. S. , Raja Merly E. and Shiny B. , Super geometric mean labeling on double quadrilateral snake graphs, Asian Pacic J. Res., 1(XXI), (2015), 128-135.

Venkatachalam M. , Vernold Vivin J. and Kaliraj K., Harmonious Coloring On Double Star Graph families, Tamkang Journal of Mathematics, 43(2),(2012), 153-158.

Vernold Vivin J. And Thilagavathi K. , On Harmonious Colouring of Line Graph of Central Graph of Paths , Applied Mathematical Sciences, 3(5),(2009), 205-214.

DOI: https://doi.org/10.22342/jims.27.1.948.1-8


  • There are currently no refbacks.

Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com

p-ISSN: 2086-8952 | e-ISSN: 2460-0245

Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats